# SDR ASAA2015101713514

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,666 hours, 9,382 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-AUTOPILOT AND B-CWS INOP.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE REF FIM 22-11, TASK 801.  FAULT REVIEW FOR LAST LEG LOGGED CHANNEL B, A/P DISC SW INPUT INV FAULT MSG 22-11282.  PERFORMED AUTOPILOT LRU TEST GROUP 11, 20 AND DFCS GROUP NR 49 LAND VERIFY TEST IAW MM 22-11-00 AND HGS SYS TEST IAW SMM 34-36-00.  ALL TESTS PASS.  ACFT REMAINS QUALIFIED CAT 111A AUTOLAND AND HGS OPS.  STATUS PLACARD SCREW REFLECTS SAME.  ACFT  APPROACH SURVEY COMPLETED.  NO HISTORY 30 DAYS.
